Tennessee, 2015Damaging Wind in Tennessee, July 20, 2015
July 20, 2015 · NWS MRX · 1 event in 1 county or zone
Widely scattered showers and thunderstorms developed in a moderately unstable air mass across East Tennessee during the afternoon. Severe convection was rather limited due to light wind flow aloft.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widely scattered showers and thunderstorms developed in a moderately unstable air mass across East Tennessee during the afternoon. Severe convection was rather limited due to light wind flow aloft.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Jul 20, 2:44 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 20, 2:44 PM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
344 PM EDT MON JUL 20 2015
.SHORT TERM (TONIGHT AND TOMORROW)...SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND MOVE THROUGH THE AREA THROUGH THE AFTERNOON
AND EVENING. SHEAR IS WEAK....BUT PLENTY OF DRY AIR IN THE MID
LEVELS AND PW VALUES ARE HIGH. SO MAIN THREATS WITH THIS STORM ARE
DAMAGING WINDS...FROM DOWNBURSTS...AND HEAVY RAINFALL. AS THE
EVENING PROGRESSES...MORE MOISTURE WILL ARRIVE IN THE MID AND UPPER
LEVELS...INCREASING THE PW VALUES AND THE MAIN THREAT WILL BE HEAVY
RAINFALL AND STRONG WINDS. MODELS DIFFER ON ANY SHOWERS OR STORMS
WILL MAKING IT THROUGH THE MORNING HOURS ON TUESDAY...SO HAVE ONLY
INCLUDED CHANCE FOR TOMORROW MORNING. TUESDAY EVENING...A FRONTAL
BOUNDARY MOVES THROUGH THE AREA...WITH SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPING AGAIN IN THE AFTERNOON. WINDS WILL BE
STRONGER THROUGH THE PROFILE ON TUESDAY AFTENROON...WITH DRY AIR
AGAIN IN THE MID AND UPPER LEVELS. MAIN THREATS WILL BE DAMAGING
WIND AND HAIL. TUESDAY...HEAT INDICES WILL AGAIN BE IN THE MID TO
UPPER 90S...TOPPING OUT IN THE TRIPLE DIGITS FOR SOUTHERN PLATEAU
AND SOUTHERN VALLEY.
.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...AT THE BEGINNING OF THIS
PERIOD...WE ARE IN A WESTERLY FLOW WITH THE UPPER TROUGH IN EASTERN
CANADA AND THE UPPER RIDGE OVER THE GULF COAST. THROUGH THE FOLLOW
SEVERAL DAYS THIS PATTERN SHIFTS CLOCKWISE SLOWLY AS THE PATTERN
AMPLIFIES...AND THE TROUGH MOVES EAST INTO THE NW ATLANTIC AND THE
RIDGE INTENSIFIES OVER THE HIGH PLAINS...RESULTING IN A NWLY AND
EVEN NLY FLOW OVER OUR AREA.
WEAK FRONTAL BOUNDARY SAGS INTO THE AREA...AND DEEP MOISTURE IS SLOW
TO FADE SO KEEPING POPS OVER MOST OF THE AREA EARLY IN THIS
PERIOD. BY FRIDAY AND THROUGH SATURDAY THE AIR MASS DRIES OUT
SOMEWHAT AND CUT POPS OVER MUCH OF THE AREA. THEN BY SUNDAY...JUICY
GULF MOISTURE SHOULD BE SPREADING BACK INTO THE AREA...AND STORMS
CHANCES WILL INCREASE AGAIN. HOWEVER...THIS IN CONCERT WITH THE
RIDGE OVER THE PLAINS SWELLING TO THE EAST...SO IT SHOULD BE
DIRUNAL IN NATURE. MONDAY LOOKS DRIER AS RIDGE SWELLS EVEN MORE.
WENT A COUPLE OF DEGREES WARMER THAN GUIDANCE ON MONDAY AS
INFLUENCE FROM RIDGE SEEMS UNDERDONE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 74 93 74 89 / 40 50 30 30
KNOXVILLE MCGHEE TYSON AIRPORT, TN 72 89 71 85 / 50 60 20 30
OAK RIDGE, TN 73 89 72 86 / 50 60 20 30
TRI CITIES AIRPORT, TN 69 88 68 83 / 50 60 30 20
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
JW/GM
Hazardous weather outlook, Jul 20, 2:46 PM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
346 PM EDT MON JUL 20 2015
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-212000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
346 PM EDT MON JUL 20 2015 /246 PM CDT MON JUL 20 2015/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED. A FEW OF
THESE STORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS AND
LOCALIZED FLOODING RAIN THE MAIN THREATS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
...SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND
EVENING...
A FRONTAL BOUNDARY WILL MOVE TOWARD THE AREA TUESDAY. THE AIR-
MASS AHEAD OF THE FRONT WILL BE VERY MOIST AND UNSTABLE PRODUCING
SCATTERED TO WIDESPREAD THUNDERSTORMS...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS COULD BECOME
SEVERE WITH THE MAIN CONCERN BEING DAMAGING DOWNBURST WINDS AND
TORRENTIAL RAINS WHICH MAY PRODUCE LOCALIZED FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TUESDAY MAINLY DURING
THE AFTERNOON AND EVENING HOURS.
In the hours before
Special weather statement, Jul 20, 3:40 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
440 PM EDT MON JUL 20 2015
TNZ071-073-202130-
NORTH SEVIER TN-NW BLOUNT TN-
440 PM EDT MON JUL 20 2015
SIGNIFICANT WEATHER ADVISORY FOR NORTH SEVIER...AND NW BLOUNT
COUNTIES UNTIL 530 PM EDT...
AT 440 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKFORD...OR 9 MILES NORTHEAST OF ALCOA...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...ALCOA...PIGEON FORGE...ROCKFORD...EAGLETON VILLAGE...
WILDWOOD...SEYMOUR...MCMAHAN...HARRISBURG...KODAK...WEARS VALLEY AND
BIRD CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3571 8370 3574 8372 3579 8395 3587 8393
3585 8391 3584 8385 3591 8376 3594 8368
3595 8369 3597 8365 3603 8368 3604 8365
3593 8349 3593 8340 3591 8339 3592 8335
3591 8332 3587 8331 3583 8327 3569 8365
TIME...MOT...LOC 2040Z 280DEG 21KT 3587 8384
TGSpecial weather statement, Jul 20, 3:53 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
453 PM EDT MON JUL 20 2015
TNZ015-016-038-039-070-202145-
HAWKINS TN-JEFFERSON TN-HAMBLEN TN-GRAINGER TN-HANCOCK TN-
453 PM EDT MON JUL 20 2015
SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...JEFFERSON...HAMBLEN...
GRAINGER...AND HANCOCK COUNTIES UNTIL 545 PM EDT...
AT 452 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF BEAN
STATION TO 7 MILES NORTHWEST OF MORRISTOWN TO NEAR NEW MARKET...AND
MOVING SOUTHEAST AT 15 TO 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...JEFFERSON CITY...ROGERSVILLE...DANDRIDGE...RUTLEDGE...
BEAN STATION...WHITE PINE...NEW MARKET...BANEBERRY...RUSSELLVILLE...
STRAWBERRY PLAINS...BLAINE...BULLS GAP...LOWLAND...BUFFALO SPRINGS...
BIRD CROSSING...KLONDIKE...ALPHA...PIEDMONT AND JOPPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3641 8298 3628 8301 3617 8319 3613 8318
3615 8322 3613 8324 3608 8323 3609 8324
3590 8330 3593 8349 3606 8369 3609 8371
3609 8367 3616 8373 3633 8368 3637 8345
3640 8346 3643 8337 3652 8338
TIME...MOT...LOC 2052Z 300DEG 13KT 3644 8336 3628 8339 3616 8359
TGSpecial weather statement, Jul 20, 3:59 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
459 PM EDT MON JUL 20 2015
TNZ099-100-202145-
BRADLEY TN-HAMILTON TN-
459 PM EDT MON JUL 20 2015
SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...AND HAMILTON COUNTIES
UNTIL 545 PM EDT...
AT 458 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SODDY-DAISY...OR 13 MILES NORTHWEST OF CLEVELAND...MOVING EAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...SODDY-DAISY...SIGNAL MOUNTAIN...WALDEN...
LAKESITE...CHARLESTON...RIDGESIDE...HARRISON...EAST CLEVELAND...
WILDWOOD LAKE...FAIRMOUNT...SOUTH CLEVELAND...RED BANK...
COLLEGEDALE...CALHOUN...OOLTEWAH...FLINT SPRINGS...TASSO AND EAST
BRAINERD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3498 8548 3507 8536 3511 8539 3515 8539
3545 8517 3546 8511 3543 8510 3542 8503
3538 8503 3536 8497 3529 8495 3536 8487
3530 8474 3529 8472 3528 8475 3525 8473
3525 8470 3524 8471 3517 8470 3499 8478
TIME...MOT...LOC 2058Z 289DEG 18KT 3528 8507
TGSpecial weather statement, Jul 20, 4:07 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
507 PM EDT MON JUL 20 2015
TNZ067>069-071-072-086-202200-
ROANE TN-KNOX TN-BLOUNT SMOKY MOUNTAINS TN-NW BLOUNT TN-LOUDON TN-
NORTHWEST MONROE TN-
507 PM EDT MON JUL 20 2015
SIGNIFICANT WEATHER ADVISORY FOR ROANE...KNOX...BLOUNT SMOKY
MOUNTAINS...NW BLOUNT...LOUDON...AND NORTHWEST MONROE COUNTIES UNTIL
600 PM EDT...
AT 506 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FARRAGUT TO 8 MILES
NORTHWEST OF SWEETWATER...AND MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...MARYVILLE...LENOIR CITY...ALCOA...
SWEETWATER...LOUDON...MADISONVILLE...FARRAGUT...LOUISVILLE...
ROCKFORD...EAGLETON VILLAGE...VONORE...GREENBACK...FRIENDSVILLE...
PHILADELPHIA...WALLAND...CITICO BEACH...HAPPY VALLEY AND CLOVER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3544 8414 3562 8454 3562 8452 3564 8454
3563 8458 3566 8463 3570 8462 3592 8428
3592 8426 3593 8426 3593 8424 3595 8424
3594 8422 3599 8418 3600 8411 3592 8375
3589 8379 3572 8371 3554 8399 3556 8400
TIME...MOT...LOC 2106Z 291DEG 25KT 3595 8417 3571 8454
TGSpecial weather statement, Jul 20, 4:13 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
513 PM EDT MON JUL 20 2015
VAZ001-002-005-202200-
SCOTT VA-LEE VA-WISE VA-
513 PM EDT MON JUL 20 2015
SIGNIFICANT WEATHER ADVISORY FOR SCOTT...LEE...AND WISE COUNTIES
UNTIL 600 PM EDT...
AT 512 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF WISE
TO 6 MILES EAST OF SNEEDVILLE...AND MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTON...WISE...JONESVILLE...BIG STONE GAP...PENNINGTON GAP...
APPALACHIA...POUND...ST. CHARLES...DUFFIELD...CLINCHPORT...DRYDEN...
PATTONSVILLE...PARDEE AND JASPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3713 8255 3707 8252 3660 8264 3659 8314
3685 8307 3685 8301 3689 8288 3693 8286
3698 8287 3705 8272 3712 8272 3720 8255
TIME...MOT...LOC 2112Z 247DEG 23KT 3723 8288 3655 8310
TGSpecial weather statement, Jul 20, 4:36 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 PM EDT MON JUL 20 2015
TNZ016-040>043-202230-
HAWKINS TN-COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-
NORTHWEST GREENE TN-SOUTHEAST GREENE TN-
536 PM EDT MON JUL 20 2015
SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...COCKE SMOKY MOUNTAINS...
NORTHWEST COCKE...NORTHWEST GREENE...AND SOUTHEAST GREENE COUNTIES
UNTIL 630 PM EDT...
AT 535 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
ROGERSVILLE TO 8 MILES SOUTHWEST OF NEWPORT...AND MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
KINGSPORT...GREENEVILLE...NEWPORT...ROGERSVILLE...TUSCULUM...
SURGOINSVILLE...BANEBERRY...PARROTTSVILLE...CHURCH HILL...MOUNT
CARMEL...MOSHEIM...BULLS GAP...BAILEYTON...CEDAR CREEK...CAMP
CREEK...KEPLER...ROUND MOUNTAIN...JEAROLDSTOWN...DEL RIO AND COSBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3652 8261 3646 8270 3641 8270 3641 8263
3615 8265 3609 8259 3607 8269 3593 8281
3593 8292 3588 8290 3577 8299 3580 8328
3589 8332 3613 8324 3613 8318 3617 8319
3624 8308 3633 8316 3655 8305 3659 8261
TIME...MOT...LOC 2135Z 273DEG 22KT 3650 8301 3589 8332
TGThunderstorm Wind, Blount
- When
- July 20, 4:40 PM EST
- Where
- Blount County, 0.89 mi SW of Arline
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 35.790, -84.090
Several trees were downed across the northern part of the county.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Damaging Wind in Texas, July 20, 2015$300,000 · 50 kt wind · 3 events
- Flash Flood and Damaging Wind in New Mexico, July 20, 2015$270,000 · 61 kt wind · 3 events
- Damaging Winds in Kentucky, July 20, 2015$67,000 · 70 kt wind · 3 events
- Flash Flooding in Indiana, July 20 to 21, 2015$45,000 · 3 events
- Hail and Damaging Winds in Oklahoma, July 20, 2015$25,000 · 1.75 in hail · 6 events
- Lightning Strikes in Georgia, July 20, 2015$25,000 · 2 events
- Damaging Wind in Georgia, July 20, 2015$24,000 · 50 kt wind · 1 event
- Damaging Winds in Connecticut, July 20, 2015$18,000 · 61 kt wind · 5 events
- Rip Current in Oregon, July 20, 20151 injured · 1 event
- Damaging Winds in Kentucky, July 20, 2015$1,000 · 52 kt wind · 6 events
- Damaging Winds in North Carolina, July 20, 201550 kt wind · 5 events
- Tornado and Debris Flow in California, July 20 to 21, 2015EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592415.